MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED # 4 / 17 MM; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED # 4 / 17 MM; KNEE TIBIAL INSERT FIXED
Catalog Number 02.07.0417FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.She had a primary right knee on (b)(6) 2016.The patient came in due to signs of infection.On (b)(6) 2017 all medacta hardware was revised and a spacer was implanted.On (b)(6) 2017 the surgeon revised the antibiotic spacer as planned, and reimplanted medacta product.The surgery was completed successfully.Then, the patient came in again due to signs of infection.Batch review performed on (b)(6) 2017.Lot 144980: (b)(4) items manufactured and released on (b)(6) 2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient was revised due to signs of infection.The pathogen is unknown.The surgeon washed out the knee and swapped the poly.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED # 4 / 17 MM
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6921444
Report Number3005180920-2017-00556
Device Sequence Number10935678
Product Code JWH
UDI-Device Identifier07630030817939
UDI-Public07630030817939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number02.07.0417FUC
Device Lot Number144980
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR